Show simple item record

dc.contributor.authorBadayan, Irina
dc.contributor.authorCudkowicz, Merit Ester
dc.date.accessioned2013-01-29T20:20:14Z
dc.date.issued2009
dc.identifier.citationBadayan, Irina, and Merit E. Cudkowicz. 2009. Profound muscle weakness and pain after one dose of actonel. Case Reports in Medicine 2009: 693014.en_US
dc.identifier.issn1687-9627en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:10243416
dc.description.abstractThe World Health Organization (WHO) defines osteopenia as a bone density between 1 and 2.5 standard deviation (SD) below the bone density of a normal young adult Iqbal 2000. Osteoporosis is defined as 2.5 SD or more below that reference point Iqbal 2000. Bisphosphonates are a group of medications used to treat osteoporosis, Padget's disease of bone, and osteopenia. We report a woman who developed profound muscle weakness and pain after one dose of Risedronate (Actonel).en_US
dc.language.isoen_USen_US
dc.publisherHindawi Publishing Corporationen_US
dc.relation.isversionofdoi://10.1155/2009/693014en_US
dc.relation.hasversionhttp://www.ncbi.nlm.nih.gov/pmc/articles/PMC2760234/pdf/en_US
dash.licenseLAA
dc.titleProfound Muscle Weakness and Pain after One Dose of Actonelen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalCase Reports in Medicineen_US
dash.depositing.authorCudkowicz, Merit Ester
dc.date.available2013-01-29T20:20:14Z
dash.affiliation.otherHMS^Neurology-Massachusetts General Hospitalen_US
dc.identifier.doi10.1155/2009/693014*
dash.contributor.affiliatedCudkowicz, Merit


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record